New message

Questions, experiences and reviews (12)

Message Written by
Vesicare help with medicine?
My doctor prescribed Vesicare 10 mg for my urine leakage but it doesn't help i still leak all it does is make it where I don't feel like going pee as often but I still leak :( what else should he prescribe?
Skylight
02/03/09
Reply
  Vesicare helps with the kind of bladder problems that cause you to feel like you need to pee all the time (urgency). It sounds like that part is getting better for you, but there could be other issues that cause leakage. Do you notice the leakage more when you sneeze, cough, or laugh? That's called stress incontinence. Have you tried doing daily Kegels (flexing your pelvic muscles, like you are trying to stop the flow of urine)? These help a lot with leakage. There are other medications that treat stress incontinence specifically, like Cymbalta (an antidepressant, but it works very well for this). Talk to your doc about this, and see if maybe he thinks you have stress incontinence as well.
pharmacymom
02/03/09
Is there a herbal equililant to Vesicare?
Vesicare contains 5mg of solifenacin succinate, if no herbal equilivant is there a non-perscription alternative available
Ωmega
03/09/08
Reply
  discuss this with your doctor or pharmacist.
nancy jo
03/09/08
I seem to be having bladder control issues I have tried Detrol, Oxytrol and now Vesicare. ?
The Vesicare seemed to work the best but is has now been a little over a month since I started using it and it has now stopped working. I am 40 years old and wearing adult diapers. I have noticed that the severity of my loss of control seems to be a big issue when it gets close to what would be my time of the month. Even thou I no longer have a period due to surgery. My Doctor says it is not the result of child bearing my children were both c-sections. Does anybody know of any other options I can try.
I have also tried drinking cranberry juice in the past and am doing so now but doesn't seem to be working.
whydidithappen2me
12/15/08
Reply
  You implied that you've talked to your doctor about this. Have you seen a specialist? (a urologist or, better yet, a urogynecologist)? It's probably time that you got a referral to one of these.

First of all, incontinence is very common among young women. The good news is that it is curable in most cases. There are several treatments available, and they vary depending on the specific type of incontinence you're having. The drugs you mentioned are good for urge incontinence, (aka overactive bladder), characterized by sudden, strong urges to urinate that you sometimes can't control. If you're having stress incontinence (leakage of smaller amounts of urine when you cough, laugh, sneeze, or exercise), the medications are not as effective. However, exercises/physical therapy/biofeedback, and occasionally surgery are effective. It is common to have this problem even if you haven't been pregnant or if you've given birth by caesarian, so I wouldn't rule this out just because of that.

So I'd definitely talk to the doctor again and ask for a referral. In the meantime, there are better products than "adult diapers". Have you tried anything else?

I hope you feel better soon. Please feel free to contact me. I can relate!
Rachel M
12/17/08
Can an antibiotic and Vesicare make your BP rise?
hope s
01/13/08
Reply
  The anibiothic might do that just by itself.

Unlikely because of a drug interaction.

You can check on possible drug interactions at:
http://www.medscape.com/druginfo/druginterchecker?src=google
George B
01/13/08
Has anyone taken the prescription Vesicare and what were the results and side effects?
juanitamackey
04/03/07
Reply
  I have prescribed this drug to a number of people with not much problems. dry mouth, dizziness are 2 of the expected and possible side effects. try to look for more details on this drug on rxlist.com, drugstore.com, look for details on incontinence on familydoctor.org or mayoclinic.com, good luck
HK3738
04/06/07
I was suggested Vesicare for overactive bladder...?
Does it help? Is is addictive? Any experienced users out there? Thank you all
Koshak
03/17/09
Reply
  Vesicare is one of the newest overactive bladder medication. I've heard great responses from patient who have tried them. I have had patients stop taking it because of the cost. It tends to be high even with health insurance.

When you talked with your doctor, did you talk about what you expect from Vesicare? Vesicare works by controlling the bladder muscle. It helps reduce bladder urges and leakage but of course it doesn't completely eliminate them. Whether it helps you or not is really based on what you expect from the medication? Do you expect never to have bad urges or leakage? Or do you wish to minimize your leakage? Most of the time, patient's expectations from taking the medication is higher than what the medication actually performs. Everyone wishes there is something out there that will completely eliminate overactive bladder problems but so far all the medication that is out only helps reduce the problem not eliminate them

It is not a addictive medicine. It is a regular class 6 medication. Medications in classes 2 to 5 are the ones that people can get addicted to
Scarlet M
03/17/09
I started taking vesicare last thurs and stop smoking patches on tues, now i have a metalic taste in my mouth?
would either of these cause this and does it go away
tuggs999
04/15/11
Reply
  Many things can cause a metallic taste in the mouth. Not drinking enough water, various drugs, gum disease, problems with dental work, and other things can cause it.

http://www.buzzle.com/articles/metallic-taste-in-mouth.html
pelican
04/18/11
im taking vesicare and i have a question?
I've been taking it for 2days and i've noticed that it takes quite a long time and a lot of effort to urinate. is this normal
?

btw back ground
male 17
Alex Smith
04/14/11
Reply
  You should ask your doctor about it. It is not normal.

http://www.drugs.com/vesicare.html
pelican
04/18/11
i have been taking vesicare since jan. and have noticed that my vision has gotten very blurry very fast..has?
has anybody else experienced this side effect and if so do you know if my vision will improve once i stop taking it.
Ed
05/02/11
Reply
  my penis gets hard.
Gary
05/06/11
What time of day should I take Vesicare?
I just got prescribed this medication yesterday. My bladder is very overactive, especially at night. I get up 5-15 times per might to urinate. I don't know if I should take this medication in the morning or at night...or even if it makes a difference. Any information pertaining to this is greatly appreciated!
Brianna C
02/09/11
Reply
  Doesn't matter. Take it at the same time everyday.
Samantha G
02/09/11
BLADDER PROBLEM!!!! HELP!!!!!!?
i am a teenager and have had a bladder problem for about 9 months. i have had the constant feeling to pee and it hasnt gone away. even after i pee i feel like i have to go. the feeling is 24/7. my mom took me to a urology doctor and he diagnosed me with an overactive bladder. ive tried just about every medication from vesicare,toviaz,ditropane,enabalax. It wont go away!!!! I then had a cystoscopy and everything was okay. What should i do????????????? By the way i dont have any infections
brock31
07/26/10
Reply
  Hi,

Is there a possibility that you might be drinking too much liquids? Especially soda, since it has a lot of sugar in it. It will constantly force your body to want to expel the excess sugar by peeing.
Josh P.
07/27/10
How long does it take for an inflammation of the bladder to go away?
My doctor told me that I have an inflammation of my bladder. It started after I got a UTI. The UTI is now gone, but i do have an inflammation. The doctor put me on Elmiron and Vesicare and told me to take it for a year and then I should be fine. I've been taking it for 4 months now, I do feel better but the symptoms come and go. I was wondering when it will completely go away?
smashit84
11/21/09
Reply
  Why not ask your doctor?
Greg L
11/21/09

Consumer feedback Disclaimer
Status updates

Mikalaila: Maybe I should get Vesicare.
mizzPrez_21: this vesicare commercial
E_LewHo_O: Side effects for the medicine...VESIcare...dry mouth, death. #WTF
discostallion: "Sometimes I worry about my pipes leaking". ~VESIcare enthusiast